MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On oct.16 2025: integrum received information that a patient's axor ii (i9069) released in bending and rotation during use and caused the patient to fall.No injuries reported.The date of the events is unknown.Manufacturing investigation performed, batch documentation reviewed.No deviations found, the device has been manufactured according to specification, including functionally tested with pass result as part of final release.Oct.27 2025: technical investigation of unit i9069 performed.During the investigation the device functions were tested and components inspected.The reported issues could be replicated only for rotation release which had values below specification.The root cause could not be established.The bending release was within specification.During service, the unit was cleaned and the rotation release mechanism calibrated.The unit was functionally tested according to specification with approved results.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key23437406
Report Number3011386779-2025-00255
Device Sequence Number20989065
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1288
Device Lot Number56855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown